CSpace

Browse/Search Results:  1-10 of 39 Help

Selected(0)Clear Items/Page:    Sort:
The nonparametric quantile estimation for length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2018, 卷号: 134, 页码: 150-158
Authors:  Shi, Jianhua;  Ma, Huijuan;  Zhou, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Length-biased data  Right-censored data  Quantile estimation  Bahadur representation  
The nonparametric quantile estimation for length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2018, 卷号: 134, 页码: 150
Authors:  Shi, Jianhua;  Ma, Huijuan;  Zhou, Yong
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Computational probing protein-protein interactions targeting small molecules 期刊论文
BIOINFORMATICS, 2016, 卷号: 32, 期号: 2, 页码: 226-234
Authors:  Wang, Yong-Cui;  Chen, Shi-Long;  Deng, Nai-Yang;  Wang, Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
VANISHING VISCOSITY FOR NON-ISENTROPIC GAS DYNAMICS WITH INTERACTING SHOCKS 期刊论文
Acta Mathematica Scientia, 2016, 卷号: 36, 期号: 6, 页码: 1699
Authors:  Shi Xiaoding;  Yong Yan;  Zhang Yinglong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Monotone rank estimation of transformation models with length-biased and right-censored data 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 10, 页码: 2055-2068
Authors:  Chen XiaoPing;  Shi JianHua;  Zhou Yong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
monotone rank estimation  length-biased data  right-censored data  random weighting  transformation model  
The strong representation for the nonparametric estimator of length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2015, 卷号: 104, 页码: 49-57
Authors:  Shi, Jianhua;  Chen, Xiaoping;  Zhou, Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Truncated data  Strong representation  Length-biased  Right-censored  
Identification of mutated core cancer modules by integrating somatic mutation, copy number variation, and gene expression data 期刊论文
BMC Systems Biology, 2013, 卷号: 7, 期号: Suppl 2
Authors:  Zhang,Junhua;  Zhang,Shihua;  Wang,Yong;  Zhang,Xiang-Sun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
THREE ASPECTS ON SOLVING QUEUING SERVICE SYSTEM IN SHANGHAI WORLD EXPO 期刊论文
Journal of Systems Science and Systems Engineering, 2013, 卷号: 22, 期号: 3, 页码: 340
Authors:  Gu Jifa;  Xu Shanying;  Fang Yong;  Shi Kan;  Lv Benfu;  Peng Geng;  Wang Bo;  Song Li;  Xie Rong
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
左截断右删失数据下光滑分布函数估计效率 期刊论文
数学学报, 2013, 卷号: 56, 期号: 5, 页码: 625
Authors:  刘玉涛;  史兴杰;  周勇
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
多变元q超几何项的乘法分解 期刊论文
系统科学与数学, 2012, 卷号: 32, 期号: 8, 页码: 1019
Authors:  陈绍示;  冯如勇;  付国锋;  康劲
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10